Jing LIANG


On the Distribution of p-Error Linear Complexity of p-Ary Sequences with Period pn
Miao TANG Juxiang WANG Minjia SHI Jing LIANG 
Publication:   
Publication Date: 2019/12/01
Vol. E102-D  No. 12  pp. 2595-2598
Type of Manuscript:  LETTER
Category: Fundamentals of Information Systems
Keyword: 
periodic sequencek-error linear complexitycounting functionstream ciphers
 Summary | Full Text:PDF

Experimental Compensation for FWM Induced Crosstalk with Digital Coherent Detection
Jing LIANG Katsushi IWASHITA 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2011/02/01
Vol. E94-B  No. 2  pp. 558-561
Type of Manuscript:  LETTER
Category: Fiber-Optic Transmission for Communications
Keyword: 
digital coherent detectionFWMfiber nonlinearitybackward propagationcompensation
 Summary | Full Text:PDF